Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

CiteScore 2018: 0.44

SCImago Journal Rank (SJR) 2018: 0.325
Source Normalized Impact per Paper (SNIP) 2018: 0.987

See all formats and pricing
More options …
Volume 16, Issue 4


On calculation of exact distributions of decomposable statistics in the multinomial scheme

B. I. Selivanov

We present several recursive procedures for calculating exact (non-limit) distributions of decomposable statistics in the multinomial scheme. In order to obtain recurrence relations, we make use of the generating functions of the statistics under consideration. In the general case, the method of calculating reduces to the algorithm suggested by A. Zubkov in 1996 which is presented in the language of Markov chains.

About the article

Published in Print: 2006-08-01

Citation Information: Discrete Mathematics and Applications dma, Volume 16, Issue 4, Pages 359–369, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/156939206778609714.

Export Citation

Comments (0)

Please log in or register to comment.
Log in